# SDR AU970384

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 10100105
- Condition: Faulty
- Location: Mlg
- Component: Messier
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR SHOCK STRUT OVEREXTENDED CAUSING TORQUE LINKS TO OVERCENTRE - SUSPECT CAUSED BY FAILURE OF OLEO EXTENSION STOPS OR DAMPER RING
